# SDR CA190618013

- Difficulty date: June 14, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Bell 212
- Aircraft time: 11,931 hours
- System (JASC): 2612 · Fire Detection
- Part: Amplifier
- Part number: 8921210350
- Condition: False Activation
- Location: Fire Detection
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

(CAN) THE #2 ENGINE FIRE WARNING LIGHT ILLUMINATED DURING FLIGHT. POST LANDING INSPECTION REVEALED THERE WAS NO FIRE. MAINTENANCE PERSONNEL DISCOVERED THE #2 SIDE FIRE DETECTION AMPLIFIER HAD CAUSED A FALSE FIRE WARNING INDICATION. THE FIRE DETECTION AMPLIFIER WAS REPLACED WITH NO FURTHER ISSUE. (TC# 20190618013)
